# SDR UPS06446226

- Difficulty date: January 31, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- Aircraft time: 72,217 hours, 16,929 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT, BS 830-970 RT I/B FLOOR TRACK FOUND CORRODED.  CORROSION BLEND OUT 0.035" BY 0.5" BY 10").  FLOOR TRACK REPAIRED AS PER SRM 53-10-05 FIG 5, JUST AT RBL 25" BETWEEN BS 930 AND 970.
